MAUDE Adverse Event Report: MOTION CONCEPTS LP MATRX CUSHION; WHEELCHAIR COMPONENT

MOTION CONCEPTS LP MATRX CUSHION; WHEELCHAIR COMPONENT
Model Number MA2523-VI(MAWWDD-VI)
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentioned product was shipped by motion concepts lp to medbloc on (b)(6) 2025, in accordance with dealer requirements.The product was subsequently sold by medbloc to numotion, (b)(6).Upon receiving notification of the alleged incident, motion concepts requested additional details, including photographs, and requested that the affected matrx back support be returned for evaluation.Motion concepts made six follow-up attempts with the dealer to obtain the requested information and product return, including three email communications and three phone calls.The dealer did not respond to these requests.Motion concepts subsequently involved the regional sales representative to assist in obtaining the necessary information to verify and evaluate the issue.The sales representative later indicated that the end-user had replaced the original cushion with a third-party cushion.However, no additional information was provided, including photographs of the alleged injury or images of the cushion installed on the third-party wheelchair.As a result, the investigation has been conducted based on the limited customer-provided information and available historical data.A review of complaint records determined that this is the first reported incident of this nature involving the matrx vi cushion.It is possible that the end-user's medical condition may have contributed to localized pressure, which could potentially result in a pressure sore.Additionally, it is only possible that the prescribed cushion may not have been optimal for the specific needs of the end-user.However, due to the lack of product return and insufficient information for evaluation, motion concepts is unable to confirm the root cause of the alleged injury or recommend alternative product solutions.The customer has neither placed a replacement order nor agreed to return the product for credit.Motion concepts has requested that the product be returned for evaluation.If the product is received and evaluated, a supplemental report will be submitted to the fda with the findings.Based on the currently available information, motion concepts cannot confirm that the incident resulted from a product malfunction.However, because a personal injury was alleged, the event is considered reportable.
 
Event or Problem Description
On (b)(6) 2026, medbloc (the distributor) notified motion concepts lp of an incident involving a matrx cushion installed on a third-party wheelchair.According to the information provided, the cushion had been sold to numotion, watsonville, ca, who is responsible for its ongoing maintenance.The dealer reported that the end user developed a stage 1 pressure sore located at the center of his bottom after using the matrx cushion.The end user applied patches intended for pressure sore and monitored the condition.The cushion was replaced with a different cushion, after which the redness resolved.Approximately one week later, the end user tried the matrx cushion again and experienced the same result.The cushion was subsequently replaced again.

Brand Name
MATRX CUSHION
Common Device Name
WHEELCHAIR COMPONENT
Manufacturer (Section D)
MOTION CONCEPTS LP
505 cityview blvd
unit 1
vaughan, ontario L4H 0 L8
CA  L4H 0L8
Manufacturer (Section G)
MOTION CONCEPTS LP
505 cityview blvd
unit 1
vaughan, ontario L4H 0 L8
CA   L4H 0L8
Manufacturer Contact
dona bhamra
505 cityview blvd
unit 1
vaughan, ontario L4H 0-L8
CA   L4H 0L8
MDR Report Key24562595
Report Number9615350-2026-00002
Device Sequence Number9331355
Product Code IMP
UDI-Device Identifier07540147000073
UDI-Public07540147000073
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMA2523-VI(MAWWDD-VI)
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale